Sandoz Recalls Transderm Scop Patches Due to Incorrect Labeling Instructions
Sandoz Inc. is recalling Transderm Scop patches because the outer carton contains incorrect instructions for cutting the patch.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: This is a minor labeling error on the outer carton where the inner pouch is correctly labeled, fitting the rubric for moderate severity.
Plain-English summary
Sandoz Inc. is recalling Transderm Scop (scopolamine) Transdermal Systems, 1.5 mg, manufactured by ALZA Corporation. The recall involves 157,922 cartons distributed nationwide in the USA and Puerto Rico. The affected lots are 6323Q11 and 6328Q11 (Exp 06/19) and 6355Q11 (Exp 07/19).
The recall is due to a labeling error on the outer carton. The carton incorrectly states "Do cut the patch" for Step 2, whereas the correct instruction is "Do not cut the patch." The pouch containing the individual patch is labeled correctly with the proper instructions.
Consumers should check their Transderm Scop cartons for the affected lot numbers and expiration dates. If the carton contains the incorrect instruction "Do cut the patch," they should contact their healthcare provider or Sandoz Inc. for further instructions.
The recalled product
- Product
- Transderm Scop (scopolamine) Transdermal System, 1.5 mg, 1 patch per pouch (NDC 66758-208-58), packaged in 4-count patches per carton (NDC 66758-208-54), Rx Only, Manufactured by ALZA Corporation, Vacaville, CA 95688 for Sandoz Inc., Princeton, NJ 08540.
- Manufacturer
- Sandoz Inc
- Category
- Drug — Transdermal Patch
- Hazard
- Affected units
- 157,922
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (5)
- Lot #: 6323Q11
- 6328Q11
- Exp 06/19
- 6355Q11
- Exp 07/19
Distribution
Related recalls
Same manufacturer · Sandoz Inc
See all →- LowFocalin XR 5mg capsules carry incorrect or missing lot and expiry
FDA (Drugs) · 2026-06-24
- ModerateCyclophosphamide injection vials recalled after a transportation temperature excursion
FDA (Drugs) · 2025-09-24
- ModerateCiprofloxacin and dexamethasone otic suspension recalled following temperature abuse
FDA (Drugs) · 2025-09-17
- SevereBuffered penicillin G potassium vials may actually contain cefazolin for injection
FDA (Drugs) · 2025-07-09
- SevereSandoz cefazolin cartons contained vials labeled as penicillin G potassium
FDA (Drugs) · 2025-07-09
Same hazard · mis labeling
See all →- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
Similar recalls
- SevereSandoz Recalls Transderm Scop Patches Due to Defective Delivery System
FDA (Drugs) · 2016-11-16
- LowSandoz Recalls Ampicillin Vials Due to Missing Labels
FDA (Drugs) · 2017-10-04
- LowSandoz Recalls Lisinopril Tablets Due to Missing Package Insert
FDA (Drugs) · 2016-06-22
- LowSandoz Recalls Fluoxetine Capsules Due to Illegible Logo
FDA (Drugs) · 2014-12-17
- ModerateL. Perrigo Recalls Scopolamine Transdermal System Due to Defective Delivery System
FDA (Drugs) · 2018-05-23
- ModerateEstradiol Transdermal Patch Recalled for Failed Chemical Specifications
FDA (Drugs) · 2024-06-12